Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Asked to try Cerazette instead of Cilest, came back to Cilest. Having long periods now. Any ideas ?

Hello there - I was taking the pill Cilest however, after a few months of headaches I was advised by my GP to try Cerazette of which, I did but unfortunately, it didn t work for me. I am now been back on Cilest for the last month and no headaches. However, I have been experiencing a period now for nearly 3 months. It was constant whilst I was taking Cerazette and still the same whilst back on Cilest. It s draining now and it s causing a few problems with my partner- although very understanding it s just not fair on him now. Any ideas? Do I battle it out and hope for the best? Many thanks for all your assistance.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The change of the contraceptive pills can sometimes cause change in the symptoms or the irregular bleeding like you are having. This is likely to become regular in next 2-3 cycles.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor